Gang-related asylum claims: an overview and prescription

Lister, Matthew 2008, Gang-related asylum claims: an overview and prescription, The University of Memphis law review, vol. 38, pp. 827-852.

Attached Files
Name Description MIMEType Size Downloads

Title Gang-related asylum claims: an overview and prescription
Author(s) Lister, MatthewORCID iD for Lister, Matthew
Journal name The University of Memphis law review
Volume number 38
Start page 827
End page 852
Total pages 27
Publisher Hein Online
Place of publication United States
Publication date 2008
ISSN 0047-6714
Language eng
Field of Research 1801 Law
Socio Economic Objective 0 Not Applicable
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2008 Hein Online
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 186 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 22 Jun 2017, 14:44:03 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact